# SDR AALA202508261164

- Difficulty date: August 25, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 67,047 hours, 28,331 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT AFT ENTRY DOOR SLIDE HOUSING SEPARATING FROM DOOR. REMOVED AND REPLACED ESCAPE SLIDE PACK COVER. PER AMM 25-66-01-400-803.
